MathSciNet Relay Station
MathSciNet bibliographic data
MR2771408 90C10 (90C59)
Hanafi, Saïd; Wilbaut, Christophe Improved convergent heuristics for the 0-1 multidimensional knapsack problem. Ann. Oper. Res. 183 (2011), 125–142.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement